MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX S 30BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC ULTRAFLEX S 30BX
Catalog Number 33301
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter was difficult to remove.There was bruising of the skin but medical attention was not needed.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "description/indication: the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication: do not use on irritated or compromised skin.Precaution: do not use if allergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warmwater.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." (b)(4).
 
Event or Problem Description

Brand Name
ROCHESTER MEC ULTRAFLEX S 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6820052
Report Number1018233-2017-04443
Device Sequence Number1228046
Product Code NNX
UDI-Device Identifier00801741070730
UDI-Public(01)00801741070730
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1